# SDR A6WA200940378

- Difficulty date: June 15, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,709 hours, 12,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flex Drive
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXSHAFT ON FLAP FOUND WITH HEAVY CORROSION ON 70 PERCENT OF THE COIL SURFACE AND SEIZED IN ACTUATOR.  B-NUT FOUND IMPROPERLY TORQUED AT THE SEIZED END.  SUBSEQUENT DAMAGE ON TERMINAL.  C/A IN PROGRESS. (K)
